# SDR SWAA042861

- Difficulty date: October 2, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 38,742 hours, 34,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY PER MM.
